# SDR DALA2023112109564

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 14,926 hours, 1,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 SEAT 30C LED EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R SEAT CABLE ASSY AND R/R LED LIGHT HOLDER/LIGHT. (4983475)
